# SDR DALA2017101707578

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER AT BS 694 . THE  FORMER WAS REPAIRED IAW SRM 51-70-11-2R-1, FIG 201.  HFEC WAS ACCOMPLISHED ON EDGES OF TRIMMED AREAS, NO CRACKS WERE FOUND IAW NDTSPM PART 6, 06-10-01.001.
